RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 1971, Volume 199

A B C D E F G H I K L M N O P R S T U V Y Z Full List
Yu. G. Ol'khovskii
On smooth relaxation operators
Dokl. Akad. Nauk SSSR, 1971, Volume 199:3,  548–550
E. B. Oshman
Поправки к статье “О непрерывности метрической проекции на некоторые классы подпространств в пространстве Банаха” (ДАН, т. 195, № 3, 1970 г.)
Dokl. Akad. Nauk SSSR, 1971, Volume 199:6,  742
V. V. Osiko, see V. I. Aleksandrov
Dokl. Akad. Nauk SSSR, 1971, Volume 199:6,  1282–1283
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019